Communications in Mathematical Physics

Master symmetries of the XY model

Huzihiro Araki

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 132, Number 1 (1990), 155-176.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201035

Mathematical Reviews number (MathSciNet)
MR1069206

Zentralblatt MATH identifier
0718.46049

Subjects
Primary: 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10] 82B23: Exactly solvable models; Bethe ansatz

Citation

Araki, Huzihiro. Master symmetries of the XY model. Comm. Math. Phys. 132 (1990), no. 1, 155--176. https://projecteuclid.org/euclid.cmp/1104201035


Export citation